# SDR BJNA001201

- Difficulty date: December 5, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT AFT EXTERIOR EMERGENCY LIGHT REFLECTOR PER BMM 33-51-41.  OPS CHECKED SATISFACTORY AT THIS TIME.  (X)
